# SDR SWIA202054965

- Difficulty date: November 28, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SILL HAS CORROSION DAMAGE BETWEEN FS 473 TO FS 484 THAT IS OUT OF LIMITS OF REO.  C-CHECK RO 12/30/2020.  REPAIRED LT PRESSURE SILL, IAW REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM 337.  WEIGHT CHANGE FOUND TO BE NEGLIGIBLE.
